since 05 February 2011 :
View(s): 44 (0 ULiège)
Download(s): 55 (24 ULiège)
print        
Martin J. Beckmann

ON THE THEORY OF STOCHASTIC CONTROL PROCESSES

Article
Open Access

To cite this article

Martin J. Beckmann, «ON THE THEORY OF STOCHASTIC CONTROL PROCESSES», Bulletin de la Société Royale des Sciences de Liège [En ligne], Numéro 9 - 10, Volume 33 - Année 1964, 520 - 529 URL : https://popups.uliege.be:443/0037-9565/index.php?id=3618.

About: Martin J. Beckmann

Université de Bonn, Institut d’Économétrie et de Recherche opérationnelle et Brown University - Providence, U.S.A.